# SDR MALA000513

- Difficulty date: August 9, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 445
- System (JASC): 2460 · DC Power Distribution System
- Part: Rccb
- Part number: M833830211
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, RT AVIONICS BUS FAILED.  AIR TURNBACK TO DTW.  MAINTENANCE REPLACED RCCB 4PP, P/N M3383-02-11.  ALL CHECKS GOOD.
